# SDR SWAA2025060366068

- Difficulty date: April 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 312 FRAME COMMON TO STR 5L ABOVE FWD ENTRY DOOR UPPER SILL WEB.<[01] REPAIRED BS 312 FRAME COMMON TO STR 5L ABOVE FWD ENTRY DOOR UPPER SILL WEB IAW EA 22-153-01244.;[02] VERIFIED ACTION 1
